# SDR VTZA98130

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: XB157
- Condition: Loose
- Location: Terminal Block
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6350 - IAD-EWR - AIRCRAFT ABORTED TAKEOFF DUE TO LT RED INVERTER AND RT AC MAIN CAPTION WARNING LIGHT ILLUMINATED. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPAIRED WIRE NEAR TERMINAL BLOCK T2BC, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
